Archived

This topic is now archived and is closed to further replies.

Flaxen

Accutane And Exercise

2 posts in this topic

I exercise quite alot and I don't really want to reduce it but I am in alot of pain! Can exercising on accutane cause permanent damage? I don't mind pain, I can deal with that, but I really don't want to cause long term damage... Does anyone know if it is damaging?


Post Roaccutane (finished December 2013) Regimen: MorningSimple Refreshing Facial WashPaula's Choice 2% BHA and 8% AHA Gels

Finacea 15% Azelaic Acid

Medik8 C- tetra

La Roche Posay Hydraphase Eyes with hyaluronic acid

Eucerin UltraSensitive Soothing Care for Normal-Combination Skin

La Roche Posay Dry Touch SPF 50+Nivea Lip Care Sun Protect SPF 30MAC Studio Fix Fluid NW10, No7 Perfect Light Loose Powder - TranslucentEveningSimple Refreshing Facial WashDifferin 0.1% Adapalene La a Roche a Posay Lipikar Baume with Niacinamide <p>Vaseline100% acne free and left only with the faintest few red marks and shallow scarring. Products no longer used for acne prevention/treatment but for anti-ageing and hyper pigmentation (mostly just freckled now rather than post acne!)


Share this post


Link to post
Share on other sites

I want to say no but I'm really not sure. Maybe try and lower the intensity of your workouts. Fish oil is supposed to be good for the joints, that might help.

Share this post


Link to post
Share on other sites